MAUDE Adverse Event Report: UNOMEDICAL A/S CONTACT DETACH; UNO CONTACT DETACH G29 60/10 SC1 MIMX

UNOMEDICAL A/S CONTACT DETACH; UNO CONTACT DETACH G29 60/10 SC1 MIMX
Model Number MMT-884A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 07/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: poland.
 
Event or Problem Description
Reference number (b)(4).Event occurred in poland it was reported that the patient faced the infusion set needle fracture issue on (b)(6) 2025.The patient was hospitalized due to needle fractured while in the body.The set insertion location was buttock.The patient was administered insulin in the hospital via pump.The patient was in the hospital for less than 24 hours.No further information available.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results: a complaint investigation has been initiated to review the device history record (dhr) associated with the reported issue.The batch 6011309 in question was manufactured at the reynosa site.Dhr review: the lot 6011309 was manufactured according to the work instruction (wi) version 99 and packaging in the multivac 14, on 27-jan-2025, with a total of (b)(4) units.The sub-assembly, welding: the lot 4k05783 was manufactured according to the wi version 34 welding in the machine ls06, ls07 on 27/jan/2025, with a total of (b)(4) units.The sub-assembly, gluing of tubing: the lot 5a05906 was manufactured according to the wi version 66 in the gluing of tubing in the line ft02, on 26/jan/2025, with a total of (b)(4) units.The lot 5a02606 was manufactured according to the wi version 66 in the gluing of tubing in the line ft02, on 30/jan/2025, with a total of (b)(4) units.The sub-assembly, gluing of connector: the lot 5a03996 was manufactured according to the wi version 37 in the gluing of connector in the line 03, on 27/jan/2025, with a total of (b)(4) units.The sub-assembly, moulding: the lot 5a05902 was manufactured according to the wi version 36 in the moulding in the line ls19 on 27/jan/2025, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Conclusion summary of complaint investigation: as a result of the following: no non-conformance (nc) raised during production related to complaint code, no trend identified for the lot in question and malfunction code, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
CONTACT DETACH
Common Device Name
UNO CONTACT DETACH G29 60/10 SC1 MIMX
Manufacturer (Section D)
UNOMEDICAL A/S
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key23601416
Report Number3003442380-2025-16803
Device Sequence Number9712050
Product Code FPA
UDI-Device Identifier05705244019430
UDI-Public05705244019430
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-884A
Device Lot Number6011309
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown